Communications in Mathematical Physics

Quasi-equivalence of quasi-free states on the Weyl algebra

A. van Daele

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 21, Number 3 (1971), 171-191.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103857332

Mathematical Reviews number (MathSciNet)
MR0287844

Zentralblatt MATH identifier
0211.44002

Subjects
Primary: 81.47

Citation

van Daele, A. Quasi-equivalence of quasi-free states on the Weyl algebra. Comm. Math. Phys. 21 (1971), no. 3, 171--191. https://projecteuclid.org/euclid.cmp/1103857332


Export citation